advertisement
Question
Posted by: Clueless. | 2007/02/24

Just a quick thought.

Hey CS, how's you? I'm tripping all the way to heaven. My lithium levels must be coming down and taking me on a trip through Disneyland Zimbabwe. Whee!!! Anyway, maybe the other meds I'm taking for my wrists also add to the floating, bouncing feeling, and being wide awake for two days now. Yes, no sleep, or rather very little sleep. I always hated going through the night and watching the sun rise. Bleg. I'm seeing my psycho on Monday, went for a lithium levels and thyroid whatever today. Must say, I would love to know the levels today, maybe we could work towards that. Oh life would be good. You betcha. Oe, I'm quitting smoking! She says holding a long thin cancery tar straw. It's just so yummie, gonna try the patches this time. Hey doc, my hubby is up to something. I dunno what but he's def doing something shady. He's grown very attached to his wallet lately. I'm saving him thousands a month by quitting dope and doing some other things (haven't started selling my goods yet, but will do soon) and frankly, this man is either hiding bancrupcy from me, or spending his dow on other stuff, like boys or men, don't really know his excact preference. Thing is, he changed. And so did I. Yea sure I slipped up now with the lithium jam, but that don't explain his behaviour. He says he's depressed. That can only mean two things, he's worrying bout work, or screwing dudes behind my back. I just don't know what to think. Jeez doc, how long still before my levels stabilizes? Hopefully no time soon. I do find that I'm rather confrontational lately. Something I never thought I could do. My poor maid is getting it, as is my hubby, my mil and my sis in law. I could never say anything, now I'm checking out for me. Even my little girl, if I'm not overly nice and lovable, I'm a mother from Hell. Shame, I do love the little doll faced angel, but sometimes, she just stirs my coffee all wrong. Look, it's ten to one, was just getting up to go to bed, but then I had to log on to switch off the radio on the net. It's still playing, and I'm going back to work now. Must have about 100 pieces before I can be granted a place in the blazing sun, people critisizing your handy work, having a huge pee all the time cause you're the new chick and no-one will watch your cash hanging around. Bloody freaks. Yes I know I'm blabbering, but wouldn't you? I'm worried about the man man. What if he leaves me for this successful, loaded dude? I still love him, but shit, it ain't up to me is it? And he'll take my little girl. I'll kill myself doc. Without them I'm nothing. I'm going to a speech therapist, with the dystonia and all, must make a good impression on the would be clients. This girl must be like 23, but that aside, she mayu be capable. I'll know with time. I can't wait to see how I'm gonna feel tomorrow. This week has been a rollar coaster ride from heavan to hell to Ireland to Equador, etc. I'm gonna take my Seroquel now, took 500 mg the other night and snored so load, my mil came upstairs to investigate, and my poor hubby was nudging me the whole time. I could hear myself and yes, it was huge. Like U2. If I go on, you'll ban me, so I'll stop now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Clueless !
You never seem to do one major thing at once, do you ? Lithium binges, stopping smoking, and suspecting husband for a start. Don't catastrophize, and discuss all of his with your shrink when you meet. I don't think the guy will leave you, especially as you seem to be getting your act together. Plan with your shrink so as to avoid riding the rollercoasters in future. And stick to the prescribed doses ; pushing them up rarely improves the benefits you're seeking.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: RMC | 2007/02/24

You managed to calm down to a quiet panic now? Hope you feel better soon. My bestest friend has just come though her 100 days of freedom from addiction to prescription drugs.

Reply to RMC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement